Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 39, NWS Fort Worth, TX

April 28, 2023Coryell County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 28, 2023, 2:40 PM CDT for Coryell County, Texas. It was in force for 35 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2023, 2:40 PM CDT (19:40 UTC)
Expired
Apr 28, 2023, 3:15 PM CDT
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

County Coryell County, TX

The radar

The Ft Hood radar (KGRK), 80 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 2:50 PM CDTHAIL 1.7510 W Gatesville, TXHAM RADIO SPOTTER REPORTS GOLF-BALL SIZED HAIL NEAR ARNETT.
Apr 28, 2:56 PM CDTTSTM WND DMG9 Wsw Fort Gates, TXHAVE RECEIVED SEVERAL REPORTS OF DOWNED TREES ON FM 116 IN BETWEEN CR 145 AND CR 149. GATESVILLE FIRE DEPARTMENT WAS WORKING ON NUMEROUS TREES DOWN ON THE ROAD AND A TREE DOWN ON A HOUSE.
Apr 28, 3:06 PM CDTHAIL 11 Sse Fort Gates, TXTRAINED SPOTTER REPORTS QUARTER-SIZED HAIL 1 MILE SSE OF FORT GATES.
Apr 28, 3:16 PM CDTHAIL 14 Sse Fort Gates, TXQUARTER-SIZED HAIL REPORTED AT THE NORTH FORT HOOD FIRE STATION ON THE LONGHORN AND SHORTHORN AIRFIELDS.
Apr 28, 3:24 PM CDTHAIL 1.251 Sse Gatesville, TXTRAINED SPOTTER REPORTS QUARTER TO HALF DOLLAR SIZED HAIL 1 MILE SSE OF GATESVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 1:17 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2023-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2023-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

988 
WFUS54 KFWD 281940
TORFWD
TXC099-282015-
/O.NEW.KFWD.TO.W.0039.230428T1940Z-230428T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
240 PM CDT Fri Apr 28 2023

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Central Coryell County in central Texas...

* Until 315 PM CDT.
    
* At 240 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 12 miles west of Gatesville, moving east at 40 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Fort Gates around 300 PM CDT.
  Mother Neff State Park around 315 PM CDT.

Other locations impacted by this tornadic thunderstorm include South
Mountain, Oglesby, Purmela, Leon Junction, Arnett, Levita, South
Purmela, King, Mound and Flat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3136 9806 3154 9798 3148 9753 3136 9745
      3128 9749 3117 9771
TIME...MOT...LOC 1940Z 291DEG 36KT 3142 9794 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Reeves
2 follow-up statements
170 
WWUS54 KFWD 281956
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
256 PM CDT Fri Apr 28 2023

TXC099-282015-
/O.CON.KFWD.TO.W.0039.000000T0000Z-230428T2015Z/
Coryell TX-
256 PM CDT Fri Apr 28 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR CENTRAL
CORYELL COUNTY...
    
At 256 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Fort Gates, or 7 miles southwest of
Gatesville, moving southeast at 30 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Fort Gates around 305 PM CDT.

Other locations impacted by this tornadic thunderstorm include King,
Mound, Flat, Leon Junction, Arnett, Pidcoke and The Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3132 9799 3146 9793 3139 9749 3124 9757
      3117 9771
TIME...MOT...LOC 1956Z 297DEG 27KT 3136 9783 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Reeves
375 
WWUS54 KFWD 282005
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
305 PM CDT Fri Apr 28 2023

TXC099-282015-
/O.CON.KFWD.TO.W.0039.000000T0000Z-230428T2015Z/
Coryell TX-
305 PM CDT Fri Apr 28 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
SOUTHEASTERN CORYELL COUNTY...
    
At 305 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Fort Gates, or 8 miles south of Gatesville, moving
southeast at 30 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Coryell County, including the following locations...
Mound, Flat, Leon Junction and Pidcoke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3129 9793 3143 9782 3135 9751 3134 9752
      3123 9759 3117 9771
TIME...MOT...LOC 2005Z 298DEG 27KT 3133 9777 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Reeves

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 28, 2:20 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 28, 2:20 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
220 PM CDT Fri Apr 28 2023

...New Short Term...

.SHORT TERM... /NEW/
Update:
/This Afternoon Through Saturday/

First supercell thunderstorm of the day near the the surface low
triple-point has developed near Evant on Hwy 281 near the country
apex of southern Comanche/western Hamilton/and far northern
Lampasas counties. This classic looking supercell is already
tornado warned and likely contains a small core of severe hail and
very strong winds near the RFD. This cell is moving quite fast to
the at 30 mph and folks in Hamilton need to be taking shelter as
I write this intro. Just the beginning, as we expect more
scattered, strong to severe storms, some with supercell structures
to continue developing along/ahead of the progressive cold front
entering our Big Country and western North Texas counties at the
moment.

High-resolution CAMs runs of the HRRR/RAP, NAMNest/NAM12,TTU WRK
and FV3 models have been quite consistent and in pretty good
agreement since last night. Otherwise, timing trends of both the
strong cold front/surface low and severe storm trends are the
same as the previous short term discussion(s) below, as are
temperatures and the gusty pre/post-frontal passage winds. With
the strong shortwave trough lagging several hundred miles
northwest of the surface front, enough mid level moisture will
coincide with continued strong lift above the front with the
shortwave and very steep mid level lapse rates around 8 deg C/km
for a continuation of isolated-scattered, strong to severe storms
well behind the front for a continued threat of severe hail,
frequent lightning, and heavy downpours as noted from the ongoing,
"special" 18z FWD sounding through later this evening. Also,
substantial and additional convective rainfall for those generally
east of I-35/35W...including the 3 major T.V. markets (DFW,
Waco/Temple/ Killeen, and Sherman/Denison) through mid to late
evening. Don't let your guard down just because you experienced
the frontal passage. You'll know it when it occurs with southerly
breezes 10 to 15 mph quickly shifting N-NW 15-25 mph with higher
gusts.

Decreasing clouds, windy, and colder conditions occur later
tonight across the western half of the forecast area and should
mark the end of the severe weather threat, but not necessarily the
chances for elevated, isolated to scattered showers and storms
across the East. Luckily, any continued activity on Saturday
across East Texas will be more of the general variety. Partly to
mostly sunny conditions are expected elsewhere to the west with
everyone seeing windy conditions through early-mid afternoon with
northwest winds 15 to 25 mph and gusts in excess of 30 mph. After
the chilly lows to start off the day, highs within the dry, cP
airmass advecting into the area will be on the order of 10 to 15
degrees below normal for the last week of April.

05/Marty

Previous Short Term Discussion:
Daybreak Update:
/Overnight through Friday Night/

High clouds will increase in coverage across North Texas this
morning ahead of the approaching shortwave. Patchy fog is also
beginning to show up on the northern and eastern fringes of the
CWA with more extensive fog across Central Texas.

Latest guidance is still in line with our current forecast in
regards to the expected severe weather. Nearly all CAMs continue
to show storms developing near US 281 between 2 PM and 3 PM with a
rapid expansion and movement eastward through late afternoon and
evening. Although much of the CWA has the potential for severe
storms, locations south of the I-20 corridor will have the most
favorable, moisture, instability and shear.

-------------------------------------------------------------------
 Main Midnight Discussion:

 A brief recovery period is underway with subsidence on the back
side of a departing shortwave resulting in a mostly clear sky.
Patchy fog will be possible overnight, especially across the
eastern zones where winds will remain light and current temp/dew
point spreads are only a few degrees. Overnight lows will range
from the upper 40s to the lower 50s.

Low level warm/moist advection will begin early Friday morning in
response to deepening surface low pressure across the Big Country
and Permian Basin. A somewhat complex surface pattern will evolve
across North and Central Texas by midday Friday with a warm front
extending southeastward from the surface low, a dryline extending
southward from the surface low through the Hill Country and a
cold front positioned from the Central Plains, through the Big
Country and into Far West Texas. The surface low is progged to
move into the western CWA by midday while a positively tilted
trough sweeps across the Panhandle and Central Plains. Surface and
mid-level destabilization will both increase by early afternoon,
resulting in rapid storm development between 2 PM and 3 PM with
initiation likely near the intersection of the dryline and warm
front, somewhere between Parker County, Hill, and Erath County.
Of course this point of initiation could change based on where the
surface features ultimately end up, but this is the latest
thinking which also is in line with nearly all of the CAMs. Once
storms initiate, we should be off to the races with multiple
supercells possible given the forecast shear profiles and strong
instability. It does appear that biggest severe threat will favor
the southern half of the area, roughly along and south of the I-20
corridor since this is where the most favorable moisture and
instability will reside. However, just about anywhere across the
forecast area could see strong to severe storms. Large hail will
be the primary threat initially but the potential for some backed
winds near the surface low may be sufficient for a few tornadoes.
As the cold front progresses eastward through late afternoon,
storms should become more linear with an increasing damaging wind
threat along with hail. The surface based storms will march
eastward with the cold front through Friday evening but elevated
storms with a potential for hail will still accompany the upper
trough as it translates eastward through Friday night.

The progressive nature of the system will keep the threat for
widespread flash flooding low. However, precipitable water values
in excess of 1.5 inches across Central Texas and the southern
portions of North Texas along with damp soils from the rain
Wednesday, will result in a chance for localized flooding,
especially with the initial supercells.

Temperatures Friday will be quite variable based on which side of
the various surface boundaries that will be in place. Highs near
the Red River will be in the mid 70s with mainly upper 70s to
lower 80s elsewhere. However, the far southwest zones could
approach 90 degrees with increasing westerly winds behind the
dryline. Lows Friday night will be much cooler with mid 40s to
lower 50s. A strong and gusty post-frontal northwest wind will
make it feel even colder. These strong winds may approach Wind
Advisory Criteria in the pre-dawn hours Saturday.

79

&&

.LONG TERM... /Issued 1231 PM CDT Fri Apr 28 2023/
/Sunday Onward/

Pleasant and warm weather is expected Sunday as the late Friday
system continues to depart to the east with northwest flow aloft for
North & Central Texas. It'll be quite a bit warmer than Saturday
with afternoon highs in the mid 70s across the northeast while most
of the forecast area reaches the low/mid 80s.

Temperatures in the 70s and 80s will then persist each day through
the extended as shortwave ridging prevails across the Plains with
another trough sent southward across the East Coast. It should be
primarily rain-free through Wednesday, but we'll have to monitor
low storm chances late Tuesday and again late Wednesday currently
positioned just west of the forecast area. Towards the end of the
period (Thursday/Friday), rain/storm chances increase areawide as
the next system approaches.

Gordon

&&

.AVIATION... /Issued 111 PM CDT Fri Apr 28 2023/
/18z TAFs/

Concerns: Timing development of storms and entry into the D10
airspace, as well as FROPA sometime before 00z Saturday. Cig
trends and strength of both pre/post-FROPA winds/gusts also
challenging with average confidence, though increasing as we
approach the event.

After a look at new short term, high-res model data and detailed
collaboration with CWSU ZFW earlier, time windows for FROPA and
better convective/TSRA chances were held close to the previous 12z
D10 DFW TAFs, though it was sped up slightly for the western
airports, while Waco Regional and eastern D10 airports (DAL/GKY)
were delayed by up to an hour. Basically VCTS, potentially strong-
severe to occur between 20z-01z with TEMPO groups with variable
gusts up to/in excess of 40 kts possible and IFR or low MVFR
conditions during a 4-hour window between 21z to 01z, delayed an
hour at DAL/GKY. Current low VFR/high MVFR cigs across the D10
airspace will drop into low MVFR with prospects for IFR conditions
tonight into mid morning Saturday.

Current southerly surface winds between 8 to 18 kts and gusty
winds will quickly veer northerly or northeasterly 15-20 kts with
gusts to 30 kts once FROPA blasts through later this afternoon.
These gusty winds may lay out and weaken for a short while between
09z-13z, before kicking up again to the aforementioned speeds
by/after 15z-16z Saturday. Scattering of lower cigs with
drier/cooler air arriving late Saturday morning will result in
returning VFR conditions with winds backing to the NW 17-22kts
with gusts 30-35 kts.

A surface low and associated strong cold front between KGRK/KILE
and KBWD/KMKN will track E-SE quickly into areas east of I-35/35E
thanks to good support from a very impressive mid level shortwave
trough diving SSE across NW TX/W OK/and the TX/OK Panhandles as
we move into nightfall.

05/Marty

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    50  70  52  81  56 /  90  10   5   0   0
Waco                50  68  48  82  54 /  80   5   5   0   0
Paris               53  67  48  74  51 / 100  50   5   0   5
Denton              49  70  47  79  51 /  80  10   0   0   0
McKinney            50  69  48  77  52 /  90  20   5   0   0
Dallas              52  70  52  80  56 /  90  10   5   0   0
Terrell             51  68  48  77  53 /  90  30   5   0   0
Corsicana           52  69  50  82  55 /  90  20   5   0   0
Temple              51  70  48  85  54 /  70   5   5   0   0
Mineral Wells       47  72  48  86  53 /  60   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 28, 12:27 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1227 PM CDT Fri Apr 28 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1227 PM CDT Fri Apr 28 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Strong to severe thunderstorms are expected this afternoon and
evening across much of North and Central Texas as a cold front moves
across the region. Large hail and damaging winds will be the main
threats with these storm but a few tornadoes will also be possible.

Scattered thunderstorms are expected tonight behind the main line of
storms. Lightning will be the primary threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
There is a slight chance of thunderstorms across the region on
Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible across much of North and Central Texas
from mid afternoon through mid evening.

In the hours before

Local storm report, Apr 28, 2:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
228 PM CDT FRI APR 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HAIL             2 N EVANT               31.50N 98.15W
04/28/2023  E1.00 INCH       HAMILTON           TX   AMATEUR RADIO

            HAM RADIO SPOTTER REPORTS QUARTER-SIZED HAIL
            2 MILES NORTH OF EVANT.

&&

ML
Local storm report, Apr 28, 2:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT FRI APR 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             7 SW HAMILTON           31.64N 98.21W
04/28/2023  M3.00 INCH       HAMILTON           TX   FIRE DEPT/RESCUE

            3 INCH HAIL MEASURED AT CR 2005 NEAR
            HAMILTON.

&&

ML

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:11 AM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall23 hr
Apr 28, 9:50 AM CDTRiver Flood WarningFWDHunt23 hr
Apr 28, 1:26 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills64 min
Apr 28, 1:35 PM CDTTornado Warning Tornado observedFWDComanche, Hamilton, Mills40 min
Apr 28, 1:52 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills53 min
Apr 28, 1:59 PM CDTTornado WarningFWDCoryell, Hamilton46 min
Apr 28, 2:27 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton, McLennan63 min
Apr 28, 3:12 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson, Somervell48 min
Apr 28, 3:13 PM CDTTornado WarningFWDBell, Coryell47 min
Apr 28, 3:15 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas60 min
Apr 28, 3:29 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan44 min
Apr 28, 3:33 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell27 min
Apr 28, 3:58 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 28, 3:59 PM CDTSpecial Weather StatementFWDJohnson46 min
Apr 28, 4:02 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant58 min
Apr 28, 4:12 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam63 min
Apr 28, 4:52 PM CDTSevere Thunderstorm WarningFWDHill, McLennan68 min
Apr 28, 5:09 PM CDTSevere Thunderstorm WarningFWDMilam50 min
Apr 28, 5:14 PM CDTAreal Flood WarningFWDDallas, Tarrant3 hr
Apr 28, 5:20 PM CDTSevere Thunderstorm WarningFWDRobertson40 min
Apr 28, 5:22 PM CDTSpecial Weather StatementFWDCollin53 min
Apr 28, 5:28 PM CDTAreal Flood AdvisoryFWDMilam, Robertson3 hr
Apr 28, 5:41 PM CDTSevere Thunderstorm WarningFWDHill, Limestone64 min
Apr 28, 6:06 PM CDTSevere Thunderstorm WarningFWDRains39 min
Apr 28, 6:30 PM CDTSevere Thunderstorm WarningFWDFreestone, Leon, Limestone45 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.